Browse by Subject Involution

Showing results 1 to 3 of 3

1
Definable relations in finite dimensional subspace lattices with involution. Part II: Quantifier-free and homogeneous descriptions

Herrmann, Christian; Ziegler, Martinresearcher, ALGEBRA UNIVERSALIS, v.80, no.28, pp.28, 2019-09

2
ESSENTIAL DIMENSION OF PROJECTIVE ORTHOGONAL AND SYMPLECTIC GROUPS OF SMALL DEGREE

Baek, Sanghoonresearcher, COMMUNICATIONS IN ALGEBRA, v.43, no.2, pp.693 - 701, 2015

3
Key alternating ciphers based on involutions

Lee, Jooyoungresearcher, DESIGNS CODES AND CRYPTOGRAPHY, v.86, no.5, pp.955 - 988, 2018-05

Discover

Type

. next

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0